# SDR UPS96521303

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Value
- Part number: 273N10037
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A, NOSE GEAR GREEN DOWN LIGHT FAILED TO ILLUMINATE WITH GEAR HANDLE DOWN.  EICAS MESSAGE GEAR DISAGREE AND GEAR DOORS DISPLAYED.  DOORS AND GEAR AMBER LIGHTS ILLUMINATED.  INDICATIONS WERE NORMAL AFTER ALTERNATE GEAR EXTENSION.  TROUBLESHOT PER FAULT ISOLATION MANUAL 32-20-00 FIG 104, FOUND SEQUENCE VALVE AT FAULT.  REMOVED AND REPLACED SAME PER MM 32-34-05, COMPLIED WITH NOSE GEAR ADJUSTMENT TEST PER 32-34-00 AND 07-11-02.  NO DEFECTS NOTED, (P/N 2670288-7) ON, (P/N 2670288-9) OFF, (S/N 2204) ON, (S/N 0260) OFF.
